# SDR REXA2017011200104

- Difficulty date: January 12, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL CARGO TRACK IS CORRODED AND GOUGED, BS 554 - 559+79 RBL 27.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-00-49.
